# SDR DALA2018051703395

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 68,868 hours, 49,306 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAVATORY SERVICE PANEL. CORROSION LEVEL 2 AFT LAVATORY SERVICE PANEL WAS REPLACED PER SRM 51-30-2, 51-30-5.
